# SDR CA190513016

- Difficulty date: August 6, 2016
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 48510
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 4317 HAS ENCOUNTERED A RH MLG ALTERNATE EXTENSION CAM FAILURE WHILE PERFORMING OPERATIONAL CHECK ON LG RETRACTION SYSTEM. THE SUBJECT AIRCRAFT IS UNDER C-CHECK MAINTENANCE, WHILE PULLING THE MLG ALTERNATE RELEASE HANDLE IN THE FLIGHT COMPARTMENT CEILING TO RELEASE THE MLG DOORS AFTER COMPLETING THE RETRACTION CHECK, THE DOORS WERE NOT OPENED. ON CHECKING THE DOOR MECHANISM, THE RH MLG CAM ASSY P/N: 4851O-5 FOUND BROKEN WITHOUT DAMAGE ON THE CABLE. (TC# 20190513016)
